Modelling and optimising the multi-item stochastic joint replenishment problem with uncertain lead-time and controllable major ordering cost



Ai, Xue Yi, Zhang, Jin Long, Song, Dong Ping ORCID: 0000-0003-2630-6836 and Wang, Lin
(2019) Modelling and optimising the multi-item stochastic joint replenishment problem with uncertain lead-time and controllable major ordering cost. European J. of Industrial Engineering, 13 (6). 746 - 746.

[img] Text
EJIE_Xueyi_Ai_7_28_2019_acceptedVersion.docx - Accepted Version
Access to this file is embargoed until 27 December 2020.

Download (317kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 09 Jan 2020 09:25
Last Modified: 09 Nov 2020 22:10
DOI: 10.1504/ejie.2019.104280
URI: http://livrepository.liverpool.ac.uk/id/eprint/3069800